# SDR FDEA202103030533

- Difficulty date: March 3, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE DOUBLER AT APPROXIMATELY STATION XOS 789 FOUND   CRACKED. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT WING   FIXED LEADING EDGE AT APPROXIMATELY STATION XOS 789 AS PER SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
